Resultats globals: 7 registres trobats en 0.03 segons.
Articles, 7 registres trobats
Articles 7 registres trobats  
1.
12 p, 1.7 MB New families of periodic orbits for a galactic potential / de Bustos, Maria T. (Universidad de Salamanca. Departamento de Matemática Aplicada) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
The Hamiltonian system associated to the Hamiltonian \[ H=(P_1^2 P_2^2 P_3^2)/2 (Q_1^2 Q_2^2 Q_3^2)/2 (Q_1^4 Q_2^4 Q_3^4 a(Q_1^2Q_2^2 Q_1^2Q_3^2 Q_2^2Q_3^2)), \] where and a are parameters and is small, describes the local motion in the central area of a galaxy. [...]
2016 - 10.1016/j.chaos.2015.11.003
Chaos, Solitons and Fractals, Vol. 82 (2016) , p. 97-102  
2.
15 p, 795.4 KB Periodic orbits of a perturbed 3–dimensional isotropic oscillator with axial symmetry / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
We study the periodic orbits of a generalized Yang–Mills Hamiltonian H depending on a parameter β. Playing with the parameter β we are considering extensions of the Contopoulos and of the Yang–Mills Hamiltonians in a 3-dimensional space. [...]
2015 - 10.1007/s11071-015-2371-z
Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, Vol. 83 (2015) , p. 839-848  
3.
13 p, 1.9 MB On the dynamics of the rigid body with a fixed point: Periodic orbits and integrability / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
The aim of the present paper is to study the periodic orbits of a rigid body with a fixed point and quasi–spherical shape under the effect of a Newtonian force field given by different small potentials. [...]
2013 - 10.1007/s11071-013-0972-y
Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, Vol. 74 (2013) , p. 327-333  
4.
11 p, 363.2 KB Periodic solutions induced by an upright position of small oscillations of a sleeping symmetrical gyrostat / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
The aim of this paper is to provide sufficient conditions for the existence of periodic solutions emerging from an upright position of small oscillations of a sleeping symmetrical gyrostat with equations of motion x¨ + αy˙ − βx = εF1 (t, x, x, y, ˙ y˙) , y¨ − αx˙ − βy = εF2 (t, x, x, y, ˙ y˙) being α and β parameters satisfying ∆ = α2 −4β > 0 and β −α2/2 ± α√∆/2 < 0, ε a small parameter and, F1 and F2 smooth periodic maps in the variable t in resonance p:q with some of the periodic solutions of the system for ε = 0, where p and q are positive integers relatively prime. [...]
2013 - 10.1007/s11071-013-0797-8
Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, Vol. 73 Núm. 1-2 (2013) , p. 417-425  
5.
15 p, 2.1 MB Periodic orbits of Hamiltonian systems: Applications to perturbed Kepler problems / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A. (Universidad Politécnica de Cartagena. Centro Universitario de la Defensa)
We provide for a class of Hamiltonian systems in the action–angle variables sufficient conditions for showing the existence of periodic orbits. We expand this result to the study of the existence of periodic orbits of perturbed spatial Keplerian Hamiltonians with axial symmetry. [...]
2013 - 10.1016/j.chaos.2013.09.003
Chaos, Solitons and Fractals, Vol. 57 (2013) , p. 105-111  
6.
10 p, 2.0 MB Generalized van der Waals Hamiltonian: Periodic orbits and C^1 nonintegrability / Guirao, Juan Luis Garcia ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vera, Juan A.
2012 - 10.1103/PhysRevE.85.036603
Physical Review E, Vol. 85 (2012) , p. 36603 (5 pages)  
7.
10 p, 645.3 KB An optimized thermal extraction system for preparation of water from fluid inclusions in speleothems / Jiménez de Cisneros Vencelá, Concepción (Instituto Andaluz de Ciencias de la Tierra) ; Caballero Mesa, Emilia (Instituto Andaluz de Ciencias de la Tierra) ; Vera Torres, Juan Antonio (Universidad de Granada. Departamento de Estratigrafía y Paleontología) ; Andreo Navarro, Bartolomé (Universidad de Málaga. Departamento de Ecología y Geología)
The fluid inclusions present in speleothems (secondary mineral deposits formed in caves) are a relict sample of the parent seepage water from which the speleothem was deposited and determination of their composition can solve the palaeotemperature equation for the precipitation of speleothem carbonate. [...]
2011 - 10.1344/105.000001646
Geologica acta, Vol. 9, Núm. 2 (Juny 2011) , p. 149-158  

Vegeu també: autors amb noms similars
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.